10 Products found
Result 1- 10 of 10
Multiple Options

  • 2 Sizes available - 2 tablets per pack
  • Comparable to Tylenol®
  • Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin
  • Active ingredient: Acetaminophen, 325 mg.


Multiple Options

  • 2 Sizes available - 2 tablets per pack
  • Comparable to Extra-Strength Tylenol®
  • Also helps bring down a fever related to cold and flu
  • Active ingredient: Acetaminophen, 500 mg.


Multiple Options

  • Sizes available - 2 tablets per pack
  • Comparable to Bayer® Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases
  • Also helps bring down a fever related to cold and flu
  • Active ingredient: Aspirin, 325 mg.


# 40900

  • Tylenol®, provides effective relief for minor aches and pains due to headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps, temporarily reduces fever
  • Active ingredient (in each tablet): Acetaminophen 500 mg.


# M4044

  • Each pack contains 2 tablets
  • Active ingredients (in each tablet): Aspirin 325 mg., Citric acid 1000 mg., sodium bicarbonate (heat treated) 1916 mg


# I447PH

  • Each packet contains 2 tablets
  • Our pseudoephedrine-free sinus and nasal decongestant tablets provide temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies and a stuffy nose
  • Active ingredient (in each tablet): Phenylephrine HCI 5 mg.


# H4060KP

  • Each packet contains 2 tablets
  • Controls diarrhea within 24 hours
  • Comparable to Kaopectate®
  • Active ingredient: Bismuth Subsalicylate, 262 mg.


# H4031

  • Each packet contains 2 tablets
  • Provides temporary relief of minor backache
  • Active ingredients: Magnesium Salicylate 200 mg., Acetaminophen 200 mg


# I443

  • Each packet contains 2 tablets
  • Our pseudoephedrine-free cold and cough tablets offer temporary relief from cough, sore throat, minor aches and pains, headaches, nasal congestion, helps loosen phlegm (mucous) and thin bronchial secretions to make coughs more productive, temporarily reduces fever
  • Active ingredient (in each tablet): Acetaminophen, 325 mg., Dextromethorphan HBr 15 mg., Guaifenesin 200 mg., Phenylephrine HCI 5 mg.


# I4076

  • Each pack contains 2 tablets
  • Fast acting pain reliever and fever reducer with the strength to stop tough pain including backache, headache, muscle cramps, toothache, menstrual cramps and minor arthritis pain all day long
  • Caplets make this medicine especially easy to swallow.
  • Active ingredient (in each caplet): Naproxen sodium 220 mg.


 CriticalTool supplies Tablets and Medications covering a wide range of injuries and illness. Find aspirin tablets, decongestants, cold & couch tablets, pain relievers and more for temporary relief from pains caused by headache, menstrual cramps, overexertion, and arthritis to name a few. We carry leading brands including First Aid Only.

      Check out our selection of Tablets and Medications by clicking on products below or by using the filter on the left to browse according to your needs.  

 For further assistance, feel free to contact our safety supply experts through our live chat, our contact form, or by reaching us at  800-511-8652.

?